# SDR ASOA201712054063

- Difficulty date: December 5, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 41,742 hours, 32,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: B3602
- Condition: Weak
- Location: Emergency Lights
- Part time: 27,934 hours, 17,943 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH- DURING MAINTENANCE INSPECTION THE EMERGENCY LIGHT BATTERY PACKS AT LOCATIONS 3 & 4 WERE FOUND TO BE NOT HOLDING A CHANRGE. MAINTENANCE REMOVED AND REPLACED THE AFFECTED BATTERY PACKS, OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
